Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 5, Issue 3, Pages 223-254
http://dx.doi.org/10.1155/S1024123X99001076

Asymptotic analysis of the structure of a steady planar detonation: Review and extension

Aerospace Engineering Program, Florida Institute of Technology, Melbourne, FL 32901-6975, USA

Received 9 April 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. B. Bush and L. Krishnamurthy, “Asymptotic analysis of the structure of a steady planar detonation: Review and extension,” Mathematical Problems in Engineering, vol. 5, no. 3, pp. 223-254, 1999. https://doi.org/10.1155/S1024123X99001076.